MAUDE Adverse Event Report: EXACTECH, INC. NV EHXL NTRL LNR G2 36MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. NV EHXL NTRL LNR G2 36MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 140-36-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10.H10.Pending investigation.These devices are used for treatments, not diagnosis.There is no other information available.Serial number not confirmed.Item number and full description serial number 140-36-52 - nv ehxl ntrl lnr g2 36mm, (b)(6).140-36-52 - nv ehxl ntrl lnr g2 36mm, (b)(6).Concomitants: 170-36-50 - biolox delta option femoral head 36mm od 6840729.170-50-03 - biolox delta adapter 16/18-12/14; +3.5mm 7219723.180-65-25 - alteon 6.5mm screw, 25mm s349309.
 
Event or Problem Description
It was reported via legal documentation that a patient had a right total hip arthroplasty on (b)(6) 2022 and then experienced a revision surgical procedure on (b)(6) 2022 approximately 2 months after initial implant.No other patient information / medical history reported.No images of the devices are provided.The device will not be returned.There is no other information available.

Brand Name
NV EHXL NTRL LNR G2 36MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
matt collins
MDR Report Key19011057
Report Number1038671-2024-00701
Device Sequence Number3809546
Product Code LZO
UDI-Device Identifier10885862537317
UDI-Public10885862537317
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140-36-52
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Initial Report FDA Received Date04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown